# SDR QXEA2022042200171

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,744 hours, 25,357 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Part number: 85210193101
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LATCH BROKEN AND THE FLAPPER ABOVE THE EXTERIOR HANDLE HAS A INOP SPRING. REPLACED BROKEN TORSION SPRING. RETURNED TO SERVICE.
